MathSciNet Relay Station
MathSciNet bibliographic data
MR2286070 13E15 (13B30 13D02)
Rotthaus, Christel; Şega, Liana M. On a class of coherent regular rings. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1631–1640 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement